Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


SIDE EFFECTS OF PEP-ALUVIA AND TRUVADA
Dec 20, 2013

I had an accident of condom slipping off while having sex with an HIV Positive lady on the 28 of August, I had a contact with her Vagina for about 25 seconds with my penis unprotected. The i used PEP and it was so harsh on my body, since i finished my PEP i can still feel that i am not a normal person i used to be. I do not know if the cause is PEP medicine or HIV itself may be as a result of PEP Failure. My baseline HIV test was Negative but now I am afraid to test because of what i am feeling. Do PEP side effects take that long? Please answer me. I am confused that now i am going to die.

Response from Dr. Young

Hello and thanks for posting.

Your exposure seems of very minimal risk for HIV infection.

It not typical for medication side effects to persist more than a few days after treatment discontinuation. It's also entirely possible that you may have acquired another infection (other than HIV), but without more specifics about your symptoms, it's pretty tough for me to say anything more specific.

If you're not feeling well, I'd strongly suggest seeing your care provider. BY



Previous
post exposure prophylaxis
Next
Low dose depression meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement